Mumsnet has not checked the qualifications, experience, or professional qualifications of anyone posting on Mumsnet Talk and cannot be held responsible for any advice given on the site. If you have any serious medical concerns we would urge you to consult your GP.

advice please on the pill?

(3 Posts)
jonbonjovismissus Wed 21-Aug-13 19:57:50

I stopped Femodette in Jan as the doctor I saw thought it posed a risk (I'm over 30 was her reasoning) and prescribed Cerazette. I haven't been getting on very well with Cerazette and saw a different doctor who said that the risks the original gp cited were not really a risk at all and put me back on Femodette. That was a week ago and since then I've had really sore boobs, felt very bloated and no appetite despite posting a 7lb weight gain on the scales and feel very weepy and snappy. I'm seriously tempted to just stop taking them but don't know what else to do for contraception. The 2nd doctir thinks that I may be sensitive to progesterone so mirena not a good idea. Help!

the combined pill will contain progesterone too. The side effects could be to do with stopping the cerazette as well as starting a new pill. The copper coil would be a non-hormonal option.

p.s. 35 is normally when they start exercising caution over using combined contraceptives

jonbonjovismissus Fri 23-Aug-13 09:37:03

Thanks ilove, have booked another appointment to see the doctor to discuss as had a blackout yesterday as well! I'm nearly 37 so am v tempted to bin the pill completely!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now